Stabilization of polytopes of plants by their vertices

Abstract : This paper aims to assess the stability of a polytope of linear systems by their vertices. These results are based on the Hermite‐Biehler and Edge theorems. A sufficient condition satisfying a constraint on the even (or odd) part of the closed‐loop characteristic polynomials associated with the stabilization of its vertices is proved. Finally, a constructive method to stabilize a polytope of plants with simultaneous and robust linear time‐invariant controllers is established.
Document type :
Journal articles
Complete list of metadatas
Contributor : Didier Maquin <>
Submitted on : Friday, November 8, 2019 - 11:00:14 AM
Last modification on : Saturday, November 9, 2019 - 1:31:19 AM




Christophe Fonte, Houda Meddeb, Michel Zasadzinski. Stabilization of polytopes of plants by their vertices. International Journal of Robust and Nonlinear Control, Wiley, 2019, 29 (18), pp.6398-6418. ⟨10.1002/rnc.4731⟩. ⟨hal-02355289⟩



Record views